| Catalog Number |
TRM-375 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional called to report rupture for an unknown side.Device remains implanted.
Event or Problem Description
Patient additionally reported left side rupture.
Event or Problem Description
Healthcare professional, called to report, rupture for left side.Device remains implanted.Later, patient called to report, a left side rupture.Healthcare professional reported, left side intracapsular rupture from the mri.